# SDR SWIA201743069

- Difficulty date: February 2, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 28,532 hours, 17,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670340971
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 280 UPPER SPLICE STRAP BETWEEN LBL 12 & RBL 12, (C-CHECK) RO: 02/16/2017 REMOVED AND REPLACED THE FS 280.00 BEAM UPPER SPLICE STRIP IAW SRM.
